# SDR USAASB01037

- Difficulty date: February 4, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N259AU
- Make and model: Boeing 737201
- Aircraft serial: 22806
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Malfunctioned
- Location: Tail
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

BWI- FLT 2993 - EN ROUTE FROM BOS TO FLL, AT FL350, THE APU SHUTDOWN.  THE NR 2 CSD/GENERATOR WAS ALREADY ON MEL SO THE CREW DECLARED AN EMERGENCY AND BEGAN TO DIVERT TO BWI. AT FL240, THE APU WAS RESTARTED AND THE EMERGENCY WAS CANCELED.  FLIGHT CONTINUED TO DIVERT TO BWI AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE RAN THE APU AND COULD FIND NO FAULTS.  REMOVED AND REPLACED, AS PRECAUTIONARY, THE APU CONTROL MODULE UNIT M280, AND THE APU FUEL SHUTOFF SOLENOID (P/N 692545-1), THE APU TACHOMETER GENERATOR (P/N 2CM9ABH7) AND THE APU THREE SPEED SWITCH (P/N 3876259-4).  APU OPERATIONAL CHECK NORMAL.  CLEARED THE MEL ON THE NR 2 CSD/GENERATOR BY REMOVING AND REPLACING THE NR 2 CSD (P/N 731753), GENERATOR (P/N
